# SDR CA050609005

- Difficulty date: June 8, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,140 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: 70HF10
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH THE NR 1 INVERTER WARNING LIGHT ILLUMINATED AND THE NR 1 DUAL FEED BUSS CB TRIPPED. AS GEAR WAS BEING EXTENDED AT THE TIME, GEAR DOWN SHOWED 3 GREEN BUT GEAR INTRANSIT LIGHT ALSO ILLUMINATED. PILOT OVERSHOT RUNWAY AND PERFORMED EMERGENCY GEAR EXTENSION PROCEDURE, THIS CONFIRMED GEAR DOWN AND LOCKED.  TROUBLESHOT SYSTEM AFTER LANDING AND FOUND A FAULTY DIODE, THIS DISABLED A BUSS FEEDER TO NR 1 BUSS WITH THE AIRCRAFT IN THE APPROACH AT NIGHT, THERE WAS MORE THAN A 50 AMP DRAW FROM THE NR 1 BUSS SO THE REMAINING CB TRIPPED. THIS ALSO HAD THE EFFECT OF SHOWING A WARNING FOR GEAR INTRANSIT AND TOOK ALL THE NR 1 BUSS FEED SYSTEMS OFF LINE.
